MAUDE Adverse Event Report: W.L. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM ENDOVASCULAR GRAFT

W.L. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM ENDOVASCULAR GRAFT
Catalog Number PLC161000
Health Effect - Clinical Code No Information (3190)
Date of Event 05/05/2016
Type of Reportable Event Serious Injury
Event or Problem Description
After graft was deployed it was noted that a piece of the delivery device had broken off inside the artery.Broken piece was immediately retrieved by surgeon.

Brand Name
EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM ENDOVASCULAR GRAFT
Manufacturer (Section D)
W.L. GORE
flagstaff AZ 8003
MDR Report Key5640760
Report NumberMW5062145
Device Sequence Number2508
Product Code MIH
UDI-Device Identifier00733132618668
UDI-Public(01)00733132618668
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue NumberPLC161000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight77